Wednesday, August 26, 2009

Just when I thought I was in the clear :(

I've mentioned that my incisions has been itching a lot lately, and thought it was just the healing process. Whenever I showed anyone though they would cringe and say "omg is that normal to look like that??" So last night I emailed a lapband friend a pic asking if hers ever looked like mine and she said never. So then I got to thinking OMG maybe mine are infected! I had my friends mom who is a nurse take a look at them, and she said since they were all really swollen, hard and hot that it might be an infection and to go to the ER to get them looked at. So, last night around 9pm I had my fiancee bring me to the ER to get them looked at. The Dr. examined me and said that I was having an allergic reaction to the adhesive glue that was used to bandage me up. They gave me benadryl and told me to not put any kind of cream on my stomach and to just wait for it to go away. GROSS! My stomach looks like I have hives all over it, it is bright red, puffy and very blotchy. I can't wait for this to go away. The benadryl knocked me out last night though which was fantastic. It was funny though because I woke up almost 4 hours after I had taken it from all the itching and needed to take more. I can't wait for this to go away :( It seems like just one thing after another for me. Seriously who the hell gets allergic to adhesive?? GRRRR!


  1. You poor girl. That sounds really horrible - that said I have read on quite a few peoples blogs when they had their band - that they too had an allergic reaction. (I can't for the life of me remember who though.. typical) You're not alone and they will heal. :)

  2. I had a similar thing happen to me. Not with banding, I had a breast reduction about a year ago, and I'm allergic to steri strips. When I had the breast reduction and they used the steri strips to keep the wounds sealed I broke out in hives. Which spread to my incisions and I got infected. Had to be on IV antibiotics for four days. NOT FUN!
    Well anyway, you're not alone, same thing happened to me.